# SDR DALA2023051803970

- Difficulty date: May 15, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 CORROSION ON UPPER CHORD BEAM STA. 1640 FROM LBL 45 TO RBL 45 AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00619: PREVIOUS REPAIR OF UPPER CHORD BEAM STA. 1640 FROM LBL 45 TO RBL 45 WAS REPLACED PER. ER/A: 478221-14 REV. (2768387)
